English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Conformal Boundary Extensions of Lorentzian Manifolds

Chrusciel, P. T. (2010). Conformal Boundary Extensions of Lorentzian Manifolds. Journal of differential geometry, 84(1), 19-44.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-2F31-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-2F33-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Chrusciel, Piotr T.1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 2010-012010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: ISI: 000277237300002
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of differential geometry
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bethlehem, Pa. : Lehigh University
Pages: - Volume / Issue: 84 (1) Sequence Number: - Start / End Page: 19 - 44 Identifier: ISSN: 0022-040X
CoNE: /journals/resource/954925412864